Fioricet may cause withdrawal reactions

Fioricet may cause withdrawal reactions, especially if it has been used regularly for a long time or in high doses. In such cases, withdrawal symptoms (such as restlessness, watering eyes, runny nose, nausea, sweating, muscle aches) may occur if you suddenly stop using this medication. To prevent withdrawal reactions, your doctor may reduce your dose gradually. Consult your doctor or pharmacist for more details, and report any withdrawal reactions immediately.

withdrawal from Fioricet can cause confusion, hypertension and respiratory depression. The person is also likely to experience anxiety, angry outbursts and depression. These withdrawal symptoms are most common when a person suddenly stops taking the Fioricet. While it is possible for a person to stop taking Fioricet without any medical intervention, a person’s chances of achieving a successful recovery are higher if they follow a professional detoxification program. A visit to their doctor will ensure they are assessed and advised of what treatment is most appropriate for them. The physical withdrawal symptoms usually last for around two weeks, in rarer cases it may take a little longer. However, the psychological withdrawal symptoms can be harder to overcom.

 

 

 

 

 

Leave a Comment